# SDR AWXA0001805

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C375903
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP FWD SIDE OF BS BLKHD WEB FOUND 2 CRACKS RBL 4.7 WL 196.2-197.1 AND 199.9-201.5.  REPAIRED IAW SRM 53-10-8 FIG 211 PG 287-298.
